Aug 22, 2005
I am also an African-American woman who is having the same problem with my skin. However, I am not on AZT. Yet, eleven years ago I was but now I'm on Norvir, Viread, Invirase, & Videx EC. Could it be that certain classes of medications are causing the change?
| Response from Dr. Henry
I have seen the hyperpigmentation mostly due to AZT but very occasionally in patients on other nucleoside drugs such as the ones you are taking. I don't usually advise taking Viread and Videx together (unless there are extenuating/individual circumstances present) due to concern about increased toxicity and a negative effect on CD4 count over time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Erotic Massage Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Does Hep C Cause High Blood Pressure?
- Does Nuvaring Cause Vaginal Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.